MathSciNet Relay Station
MathSciNet bibliographic data
MR953298 (90f:47010) 47A40 (34B25 47A10 47E05 81C10 81F05)
Gerasimenko, N. I.; Pavlov, B. S. A scattering problem on noncompact graphs. (Russian) Teoret. Mat. Fiz. 74 (1988), no. 3, 345--359; translation in Theoret. and Math. Phys. 74 (1988), no. 3, 230–240
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement